MathSciNet Relay Station
MathSciNet bibliographic data
MR1992021 16W30 (16G60)
Farnsteiner, Rolf; Voigt, Detlef On infinitesimal groups of tame representation type. Math. Z. 244 (2003), no. 3, 479–513.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement